JournalspmVol. 67 / No. 3DOI 10.4171/pm/1870

On the homological dimension of o-minimal and subanalytic sheaves

  • Luca Prelli

    Università di Padova, Italy
On the homological dimension of o-minimal and subanalytic sheaves cover

You need to subscribe to download the article.

Abstract

Here we prove that the homological dimension of the category of sheaves on a topological space satisfying some suitable conditions is finite. In particular, we find conditions to bound the homological dimension of o-minimal and subanalytic sheaves.